Im allergic to flagyl and the only way to be treated is to see a Allergist and be desensitized from Flagyl. Its been an insurance issue basically lack of and too expensive out of pocket to see a Allergist but finally im insured and just waiting on the appt process that i PRAY TO GOD works. I need to know if you have ANY suggestions on how to make it bearable to pee. I go twice a day and thats all i can handle. Ive loss weight and my job because it is so painful to walk and i constantly have a disgusting discharge that never ever stops. I have developed some type of rash on my arms , legs, feet, stomach(mildly) and i just noticed today my hand. I have tried : tea tree oil (how i lost my job) very painful next day, vaseline, every feminine numbing cream, azo pills, and now i take peroxide and spray it on my area after i pee. When i first start the stream is the most excruciating and Azo relieves it but it still feels like im peeing acid, then the outside burns like fire until i try to dab which is also excruciating and spray with peroxide but i need some type of relief due to the fact it will probably be a couple weeks STILL before i can just see the allergist. Ive cried many many and had 5 babies and would have a 6th instead of feeling this one more day. Please if you know ANYTHING safe i can do. I do take blood thinners but can be adjusted depending what the treatment is.
No responses have yet been posted. Add your response to this question.
- Flagyl Information for Consumers
- Flagyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flagyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 2 answers
Pharmacist told me to buy Equate Brand Childrens allergy relief, its compared to benadryl and I also
Posted 31 Mar 2012 • 1 answer
Posted 31 Dec 2012 • 7 answers
Posted 16 Dec 2013 • 2 answers
Trichomoniasis - My partner had a one night stand and got trich and has been treated. And the trich?
Posted 27 Feb 2017 • 1 answer